MAUDE Adverse Event Report: EBI, LLC. ELECTRODES, LT-4500

EBI, LLC. ELECTRODES, LT-4500
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the event occurred sometime in (b)(6) 2020.Concomitant medical product: orthopak assembly: catalog: #1067718, serial: # (b)(4).Therapy date: unknown.Concomitant medical product: smith & nephew taylor spatial frame.Therapy date: (b)(6) 2019.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00028.
 
Event or Problem Description
It was reported that the patient experienced skin irritation from the 72r and lt-4500 electrodes.The patient described the skin as red and itchy with blisters and welts.Initially, the irritation was strictly under the electrodes but the irritation began to spread.The patient did contact the surgeon regarding the skin irritation.The surgeon advised the patient to stop using the unit and prescribed an ointment.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was returned to zimmer biomet for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
ELECTRODES, LT-4500
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9841673
Report Number0002242816-2020-00029
Device Sequence Number727763
Product Code LOF
UDI-Device Identifier00812301020188
UDI-Public00812301020188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-12
Device Lot Number913014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;